Late For KB For 1 Week And Come Out With Blood Spots, Are You Pregnant?
Good night. I want to ask, I did not inject family planning for 1 week (the injection schedule for 1 month July 22) now I have blood spots … is this a sign that I am pregnant? Or is this a sign of a disorder ??
Hello Dhe Thika, thank you for the question on HealthReplies.com.
Read the complaints that are felt by you at this time, these complaints could have been caused due to side effects of injecting birth control, hormonal imbalance due to delayed injection of menstruation or menstruation that you are experiencing.
Because the use of injectable birth control is effective enough to prevent pregnancy and even though its use has been stopped, fertility will not return immediately when the body needs time to restore it (generally about 3 months after the last injection), it is quite unlikely that the cause of your complaint at this time is a pregnancy.
However, in order to ascertain the exact cause of your complaint at this time, it is highly recommended that you be examined further by a gynecologist for the various examinations needed to ascertain.
In the meantime, there is no better recommendation than to consult further with a doctor. It is not recommended to use any drugs (especially hormonal drugs) without clear doctor's advice to reduce your current complaints.
I hope this helps.